# SDR PAYA95A4020

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step Frame
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEP FRAME CRACKED, THREE PLACES.  REPAIR IAW SRM.  REPAIRS ACCOMPLISHED BY TRANS WORLD EXPRESS DURING C-CHECK.  (X)
